MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ASPIRA PLEURAL DRAINAGE TRAY 1L; PATIENT CARE SUCTION APPARATUS

BARD ACCESS SYSTEMS ASPIRA PLEURAL DRAINAGE TRAY 1L; PATIENT CARE SUCTION APPARATUS
Model Number 4992507
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebv0850 showed no other similar product complaint(s) from this lot number.Device not returned yet.
 
Event or Problem Description
It was reported by the sales rep that the facility reported that the cuff of the aspira became detached during tunneling.

Brand Name
ASPIRA PLEURAL DRAINAGE TRAY 1L
Common Device Name
PATIENT CARE SUCTION APPARATUS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7087988
Report Number3006260740-2017-02192
Device Sequence Number1895570
Product Code DWM
UDI-Device Identifier10801741091152
UDI-Public(01)10801741091152
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K110409
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number4992507
Device Catalogue Number4992507
Device Lot NumberREBV0850
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1